# SDR SWIA202157932

- Difficulty date: March 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 588779 : CRACK/PUNCTURE DAMAGE TO SIDE FUSELAGE SKIN (DWG 601R38321, 0.045" / THK IN CHEM MILL POCKET & 0.058" THK IN PAD UP AREA, REF) BETWEEN FS409.00+48 - FS409.00+64 / AND STR 16R - STR 18R      (C-CHECK RO 5/3/2021)    REMOVED TEMPORARY PATCH REPAIR & INSTALLED SKIN REPAIR DOUBLER , SHIMS , NEW STRINGER SECTION AND REPAIR SPLICES TO FS 409+48 - FS 409+64 STGR16R-STGR18R REF MHIRJ REO 601R-53-31-1188 REV -- DATED 2021-04-14 AND CRJ 200 SRM 53-00-03. / SKYCARD 51-900-1003-SKY COMPLIED WITH. / ALL CHECKS GOOD
